RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 12, Issue 4  

Proceedings of the International Conference
"Differential Equations and Related Topics"
dedicated to the 103rd anniversary of I. G. Petrovskii
(Moscow, May 16–22, 2004)
Part 1


Existence and uniqueness of solutions of degenerate parabolic equations with variable exponents of nonlinearity
S. N. Antontsev, S. I. Shmarev
3
On the unique solvability of a family of two-point boundary-value problems for systems of ordinary differential equations
A. T. Asanova
21
On oscillation of eigenfunctions of a fourth-order problem with spectral parameter in boundary condition
J. Ben Amara, A. A. Vladimirov
41
Theorem on the density of separatrix connections for polynomial foliations in $\mathbb CP^2$
D. S. Volk
53
Helmholtz–Kirchhoff method and boundary control of a plane flow
A. S. Demidov
65
On stabilization of solutions of the Cauchy problem for a parabolic equation with lower-order coefficients
V. N. Denisov
79
On the sets of boundedness of solutions for a class of degenerate nonlinear elliptic fourth-order equations with $L^1$-data
A. A. Kovalevsky, F. Nicolosi
99
Decay of the solution of the first mixed problem for a high-order parabolic equation with minor terms
L. M. Kozhevnikova, F. Kh. Mukminov
113
Existence of solutions of certain quasilinear elliptic equations in $\mathbb R^N$ without conditions at infinity
G. I. Laptev
133
Counting solutions in bifurcation problems
J. Lopez-Gomez, C. Mora-Corral
149
On stabilization of solutions of singular elliptic equations
A. B. Muravnik
169
Certain inverse problems for parabolic equations
S. G. Pyatkov
187
Rational-fractional methods for solving stiff systems of differential equations
R. V. Slonevskii, R. R. Stolyarchuk
203
A Richardson-type iterative approach for identification of delamination boundaries
E. Schnack, T. Langhoff, S. Dimitrov
209
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020